# SDR 200200216

- Difficulty date: April 4, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B11751602
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED NR 3 RIGHT FWD CORNER FITTING CRACKED AT LOWER AFT END.  INSTALLED NEW CORNER FITTING AT NR 3 RIGHT FWD AFT END STA 1265 PER B747 SRM 51-30-02 & 51-10-01.
